my inhaler is called seretide, and i dont know what blackboxed means. i do think i am having side effects from it. allura i think there has been some sort of misunderstnding, i have fm which makes me unable to sleep, it is one of the symptoms. i can see it just that reading smaller things has become difficult since starting the inhaler, and my tongue has also got sore which is making it a bit harder to get my words out, the inhaler can also cause rapid heartbeat, hence that why i said i didnt no if it was my heart or not. i have been living with fm for 6 years and the heart condition since i was 17. believe me i do realise when i have to get to the hospital. im sorry if i made you angry but obviously i didnt explain myself properly. also i've had a lot of trouble with hospital that supposed to be dealing with my heart which i am fighting with to be transfered to another hos, because of the way they have been dealing with me. we r in the prosess of making complaints to medical board.